# SDR FDEA201409182671

- Difficulty date: September 18, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE IN LAP SEAM AT 20L FROM BS 1186 TO 1460 WITH CORROSION ON TOP OF SCRIBE LINE RUNNING UNDER LAP SEAM FROM BS 1280 TO 1460 REQUIRING ADDITIONAL STRIPPING.  REPAIRED IAW EA F-5330-T0309329.
